MathSciNet Relay Station
MathSciNet bibliographic data
MR1486749 (99a:47059) 47D03 (20M14 46L05 47A67 47B15 47D25)
Ressel, P.; Ricker, W. J. Semigroup representations, positive definite functions and abelian $C\sp \ast$-algebras. Proc. Amer. Math. Soc. 126 (1998), no. 10, 2949–2955.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement